# SDR ASAA2014092209196

- Difficulty date: September 22, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 30,566 hours, 9,328 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PREFLT, PRESSURIZATION  AUTO FAIL AND ALTN ILLUMINATED.  ACFT GROUNDED.  PERFORMED PRESSURIZATION SYSTEM TEST NO NR 1 AND NR 2 CONTROLLER.  OPS CHECKED NORMAL. REF AMM 21-31-00-700-802. NO HISTORY LAST 30 DAYS. AUTO FAIL AND ALTN LIGHT OFF.
